Aa
A
A
Close
Avatar_universal
Coumadin & Macular Degeneration
My mother is 78 and always has had good eyes.  Only ever needed reading glasses.  Recently she was overdosed with Coumadin. As a result, internal bleeding and hemorraging behind the eyes. Yesterday she was diagnosed with Wet Mascular Degeneration.  Did the coumadin have anything to do with the onset of this eye disease? She was overdosed 12/8/10 for eight days.  Many things went wrong.
Cancel
1 Answers
Page 1 of 1
711220_tn?1251894727
It may have contributed.  However,  the neovascular membrane that bled is the cause and is part of the disease of wet macular degeneration.

Dr. O.
Comment
Cancel
711220_tn?1251894727
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Coumadin & Macular Degeneration
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
177275_tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar_f_tn
Blank
CBCT
Trumbull, CT
Avatar_m_tn
Blank
mb0329
Avatar_f_tn
Blank
Kitty_Pich
Phnom Penh, Cambodia
Avatar_f_tn
Blank
Anomalychick
Jacksonville, FL
Avatar_m_tn
Blank
Garrry
Preston, United Kingdom